Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Bactrum for vaginal infection. Severe itching on vagina, labia swollen. Is this a reaction to the Bactrum ?

I started taking Bactrum yesterday at about 6pm for a possible vaginal infection. About 30-40 min. Later I felt very itchy on my vagina. I was at work so I just dealt with it. I went home about 10pm went to bed and could not sleep fdue to the itchiness. My labia became swollen then I got up this morning and my lips on my mouth were swollen. Is this a reaction to the Bactrum. Dr. Told this morning to give it a few days but I don t think I can tolerate it that long.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

The symptoms you are experiencing can be directly associated with an infection, for which the bactrim was prescribed.

But,another important question here would to know about whether or not you have used bactrim before? As your presentation got worse after administration of bactrim, we cannstill suspect an allergic reaction.

Usually you should experience a response to medication (if the correct medication is prescribed) within 24-48 hours. If you do not experience this improvement, then please revisit your doctor for an elaborate evaluation and change in prescription.

Hope this helps.

Best wishes.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor